# SDR USAA070098

- Difficulty date: February 13, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 21,336 hours, 21,336 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 AREAS, TOP SIDE OF FLOORBEAM Y1292 FR 64-49.  INSTALLED NEW BEAMS PER SRM 51-42-11; CORROSION LEVEL 1; TASK JA-260-53500, DEFECT SIZE: 1.5" BY 1.5".
